Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Red marks on neck after close shave, using Polysporin, yellow pustules. Should I go to a doctor?

I have some red marks on my neck after shaving quite closely. I ve never had this before. I have been washing them with antibacterial soap and using Polysporin for 2 days, but now they have a slightly stabbed appearance and have small yellow pustules (very small, be each). No ingrown hairs are visible. How soon should I go to a dermatologist--or should I continue to wash and wait over the weekend?
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Dec 2013
It is quite common to find red rash after close shaving due to injury by blade. You can do cold compression on the affected area. Apply cortisone cream in a very thin layer. You can take benadryl by mouth if itching is present. Over the yellow pustules you can continue applying polysporin. Do not touch the area or scratch it. DO not worry you will be alright in 3 days.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor